# SDR SWAA2013061016920

- Difficulty date: June 8, 2013
- Submitted: June 12, 2013
- Operation: Air carrier
- Aircraft: N794SW
- Make and model: Boeing 737-7H4
- Aircraft serial: 30605
- Aircraft time: 44,748 hours, 26,006 cycles
- System (JASC): 7261 · Turbine Engine Oil System
- Part: Filter
- Part number: 308084010
- Condition: Faulty
- Location: Nr 1 Engine
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: E, A

## Discrepancy

INFLIGHT SHUTDOWN/DIVERSION/DECLARED EMERGENCY, NR 1 ENGINE IN CRUISE HAD A BANG AND YAW SHORTLY AFTER LOW OIL PRESSURE LIGHT ILLUMINATED, ALL OTHER INDICATIONS NORMAL.  WE SHUTDOWN NR 1 AND DIVERTED.   AFTER LANDING, SOME OIL NOTED IN HOT EXHAUST AREAS F ENGINE (NOT FAN BYPASS FLOW AREA).  PERFORMED FIM TASK 71-00-00-210 INSP AFTER ENGINE STALL OR POSSIBLE ENGINE STALL.  NO DEBRIS NOTED OR DAMAGE NOTED IN FAN MODULE OR EXHAUST AREA.  INSPECTED 3 EA SCAVENGE FILTERS & REPLACED OIL SUPPLY FILTER.  NO DEBRIS NOTED.
